View Full Version : Lupus and menstruation
03-07-2008, 05:43 PM
I had one menstruation last yr and haven't had another I was just wondering if anyone else had this same problem? It just doesn't seem right to go that long without having one . I haven't been on prednisone for a long while. :?:
03-08-2008, 01:55 AM
Definatly worth going to you doctor about. I'm 48 yrs old, since I was 35 mine have been all over the place with no rhym or reason. But I'm not on the same type of medication you are. Perhaps others can tell you more. But please do go to your doctor about this.
03-08-2008, 11:48 AM
Many women, with Lupus, suffer from abnormal menstrual cycles; from heavy periods to no periods at all. Amenorrhea (lack of menstruation) can occur in 15 to 25 percent of females with Lupus who are between the ages of 15 to 45. Some of the other common irregular periods are greater malaise and cramping during menstruation.
Menopause is usually a good time for women with Lupus, as symptoms and flares usually subside for some women around the menopausal age. However, women using hormone replacement therapy can sometimes have flares due to the increased estrogen, but they are more rare than the flares induced by birth control pills.
So, your concern is genuine...but not uncommon. As SITC said, it is still best that you discuss this with your doctor.
Peace and Blessings
03-10-2008, 03:33 PM
Thanks , I have talk to my primary doctor and he tells me not to worry. But I do want to have another baby and soon , because my youngest turns 7 this yr . I really didn't want them this far apart. So I guess Maybe I will go see my OBGYN and see what she says. Thanks for you input/ information.
03-10-2008, 05:43 PM
Good plan cryssyjojo...Hope you get the answers you need. :)
03-21-2008, 09:42 PM
I believe that is normal. When my symptoms first appeared, one of my very first symptoms was skipping periods, and I was always very ontime so this was very unusual for me, and it go to the point where I went about two to three months without a period. I hope your doctor will have some answers!